MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3¿ INTERMITTENT CATHETER WITH SURE-GRIP¿ SLEEVE

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3¿ INTERMITTENT CATHETER WITH SURE-GRIP¿ SLEEVE
Catalog Number 53614G
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reporter the patient stated that catheter is not functioning.That the end of the tip has no holes.Unclear if medical intervention was provided.No additional information provided.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.A labeling review was not performed because labeling could not have prevented the reported failure.Correction- d.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
MAGIC3¿ INTERMITTENT CATHETER WITH SURE-GRIP¿ SLEEVE
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22459180
Report Number1018233-2025-05689
Device Sequence Number20981946
Product Code KOD
UDI-Device Identifier00801741069772
UDI-Public(01)00801741069772(11)250228(17)300128(10)JUKN1060
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K000723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number53614G
Device Lot NumberJUKN1060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale